# SDR M3HA96017

- Difficulty date: June 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4209G
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 129
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 3011151
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

HNL - PREFLIGHT - FORWARD EMERGENCY LIGHTS, OVER EXITS, DO NOT ILLUMINATE.  REMOVED AND INSTALLED SERVICEABLE EMERGENCY BATTERY PACK.  (M)
